Locally Trivial Outer Automorphisms of Finite Groups.
Mathematische Zeitschrift, Tome 114 (1970), pp. 173-179
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__114_171306,
author = {Everett C. Dade},
title = {Locally {Trivial} {Outer} {Automorphisms} of {Finite} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {173--179},
year = {1970},
volume = {114},
zbl = {0194.33601},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__114_171306/}
}
Everett C. Dade. Locally Trivial Outer Automorphisms of Finite Groups.. Mathematische Zeitschrift, Tome 114 (1970), pp. 173-179. http://geodesic.mathdoc.fr/item/MZ_1970__114_171306/